HOME
ABOUT US
EVENTS & NEWS
RESEARCH GROUP
GRADUATE STUDENTS
VISITORS
COURSES
SEMINARS
CONFERENCES
LECTURES
GETTING HERE
USEFUL LINKS
 

 

Lilu Zhao £¨ΥΤΑ’θ΄£©

Curriculum Vitae

Family name and given name

Family name: Zhao

given name: Lilu

Address

School of Mathematics
Shandong University
Jinan, Shandong 250100
P. R. China
Email: zhaolilu(at)sdu.edu.cn

Education

Ph.D.: Mathematics, The University of Hong Kong, 2009-2012         
M.S.: Mathematics, Nanjing University, 2006-2009         
B.S.: Computer Science, Nanjing University, 2002-2006

Professional Positions

06/2016 - present, Full Professor, Shandong University 
09/2012 - 06/2016, Associate Professor, Hefei University of Technology

Research Interests

Analytic Number Theory

Awards

Hong Kong Mathematical Society Best Thesis Award;2014. 

Publications

[16] Small prime solutions to cubic equations, Sci. China Math., to appear.
[15] Rational lines on cubic hypersurfaces, Israel J. Math., to appear.
[14] The quadratic form in $9$ prime variables, Nagoya Mathematical Journal, to appear.
[13] (joint with K.M. Tsang), On Lagrange's four squares theorem with almost prime variables, J. Reine Angew Math., to appear.
[12] (joint with A.V. Kumchev), On sums of four squares of primes, Mathematika, 62 (2016) 348-361
[11] (joint with B. Xue), Rational points on cubic hypersurfaces that split into four forms, Mathematika, 62 (2016) 430-440.
[10] On the Waring-Goldbach problem for fourth and sixth powers, Proc. London Math. Soc. (6), 108 (2014) 1593-1622.
[9] The additive problem with one cube and three cubes of primes, Michigan Math. Journal, 63 (2014) 763-779.
[8] The exceptional set for sums of unlike powers of primes, Acta Mathematica Sinica, English Series, 30 (2014) 1897-1904.
[7] Exceptional sets in Waring's problem: two squares and s biquadrates, Acta Arithmetica, 162 (2014) 369-379.
[6] Four squares of primes and powers of 2, Acta Arithmetica, 162 (2014) 255-271.
[5] The additive problem with one prime and two squares of primes, Journal of Number Theory, 135 (2014) 8-27.
[4] On restricted sumsets over a field, Finite Fields and Their Applications, 28 (2014) 140-147.
[3] (joint with Y.K. Lau), On a variance of Hecke eigenvalues in arithmetic progressions. Journal of Number Theory, 132 (2012), 869-887.
[2] (joint with Z.W. Sun), Linear extension of the Erd\”os-Heibronn conjecture. Journal of Combinatorial Theory Series A, 119 (2012) 364-381.
[1] (joint with H. Pan), Clique numbers of graphs and irreducible exact m-covers of the integers. Adv. in Appl. Math.,43 (2009), no.1, 24-30.

 

 
[Back]     
 
Copyright © 2007 All rights reserved, Number Theory in Shandong University